Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Closed $ 3$-manifolds with no periodic maps


Authors: Frank Raymond and Jeffrey L. Tollefson
Journal: Trans. Amer. Math. Soc. 221 (1976), 403-418
MSC: Primary 57A10; Secondary 57E10
DOI: https://doi.org/10.1090/S0002-9947-1976-0415620-9
MathSciNet review: 0415620
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Examples of closed, orientable, aspherical 3-manifolds are constructed on which every action of a finite group is trivial.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57A10, 57E10

Retrieve articles in all journals with MSC: 57A10, 57E10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1976-0415620-9
Keywords: Periodic maps, 3-manifolds
Article copyright: © Copyright 1976 American Mathematical Society